Alert archive / Ohio / Tornado Warnings in 2025
Tornado Warning 10, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Mar 30, 2025, 9:41 PM EDT for 4 counties in Ohio. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2025, 9:41 PM EDT (01:41 UTC)
- Expired
- Mar 30, 2025, 10:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Clinton County, OH, Fayette County, OH, Pickaway County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 37 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 9:55 PM EDT | TSTM WND GST 51 | 2 Nne Washington Court, OH | KI23 AWOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 6:45 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.7 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 390 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 293 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.4
The text
As transmitted.
551
WFUS51 KILN 310141
TORILN
OHC027-047-129-141-310215-
/O.NEW.KILN.TO.W.0010.250331T0141Z-250331T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
941 PM EDT Sun Mar 30 2025
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Central Fayette County in central Ohio...
Northeastern Clinton County in southwestern Ohio...
Southwestern Pickaway County in central Ohio...
Northwestern Ross County in south central Ohio...
* Until 1015 PM EDT.
* At 941 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Sabina, moving east at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Deer Creek Lake, Clarksburg, Staunton, State Route 207 at US Route
22, Williamsport, New Holland, Washington Court House,
Bloomingburg, Jasper Mills, Pancoastburg, Sabina, and Plano.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3942 8364 3957 8364 3968 8310 3950 8301
TIME...MOT...LOC 0141Z 251DEG 47KT 3951 8357
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Aiena3 follow-up statements
563
WWUS51 KILN 310153
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
953 PM EDT Sun Mar 30 2025
OHC027-310202-
/O.CAN.KILN.TO.W.0010.000000T0000Z-250331T0215Z/
Clinton OH-
953 PM EDT Sun Mar 30 2025
...THE TORNADO WARNING FOR NORTHEASTERN CLINTON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 AM EDT for central and
south central Ohio.
&&
LAT...LON 3944 8348 3961 8344 3968 8310 3950 8301
TIME...MOT...LOC 0152Z 251DEG 47KT 3956 8338
$$
OHC047-129-141-310215-
/O.CON.KILN.TO.W.0010.000000T0000Z-250331T0215Z/
Fayette OH-Pickaway OH-Ross OH-
953 PM EDT Sun Mar 30 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
SOUTHEASTERN FAYETTE...SOUTHWESTERN PICKAWAY AND NORTHWESTERN ROSS
COUNTIES...
At 952 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Washington Court House, moving east at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Deer Creek Lake, Clarksburg, State Route 207 at US Route 22,
Williamsport, New Holland, Washington Court House, Bloomingburg,
Pancoastburg, and Plano.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3944 8348 3961 8344 3968 8310 3950 8301
TIME...MOT...LOC 0152Z 251DEG 47KT 3956 8338
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Aiena666
WWUS51 KILN 310206
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
1006 PM EDT Sun Mar 30 2025
OHC047-310216-
/O.CAN.KILN.TO.W.0010.000000T0000Z-250331T0215Z/
Fayette OH-
1006 PM EDT Sun Mar 30 2025
...THE TORNADO WARNING FOR SOUTHEASTERN FAYETTE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 AM EDT for central and
south central Ohio.
&&
LAT...LON 3947 8326 3965 8322 3968 8310 3950 8301
TIME...MOT...LOC 0206Z 251DEG 47KT 3962 8315
$$
OHC129-141-310215-
/O.CON.KILN.TO.W.0010.000000T0000Z-250331T0215Z/
Pickaway OH-Ross OH-
1006 PM EDT Sun Mar 30 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
SOUTHWESTERN PICKAWAY AND NORTH CENTRAL ROSS COUNTIES...
At 1006 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Williamsport, moving east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Williamsport, State Route 207 at US Route 22, and Clarksburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3947 8326 3965 8322 3968 8310 3950 8301
TIME...MOT...LOC 0206Z 251DEG 47KT 3962 8315
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Aiena584 WWUS51 KILN 310213 SVSILN Severe Weather Statement National Weather Service Wilmington OH 1013 PM EDT Sun Mar 30 2025 OHC129-141-310222- /O.EXP.KILN.TO.W.0010.000000T0000Z-250331T0215Z/ Pickaway OH-Ross OH- 1013 PM EDT Sun Mar 30 2025 ...THE TORNADO WARNING FOR SOUTHWESTERN PICKAWAY AND NORTH CENTRAL ROSS COUNTIES WILL EXPIRE AT 1015 PM EDT... The storm which prompted the warning has weakened below severe limits and has exited the warned area. Therefore, the warning will be allowed to expire. A Tornado Watch remains in effect until 100 AM EDT for central and south central Ohio. Please report previous tornadoes, wind damage or hail to the National Weather Service by going to our website at weather.gov/iln and submitting your report via social media. Remember, a Severe Thunderstorm Warning still remains in effect for portions of Pickaway and Ross Counties until 10:45 PM EDT. && LAT...LON 3947 8326 3965 8322 3968 8310 3950 8301 TIME...MOT...LOC 0212Z 251DEG 47KT 3964 8307 $$ Aiena
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Mar 30, 7:52 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Mar 30, 7:52 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 752 PM EDT Sun Mar 30 2025 .SYNOPSIS... Showers and thunderstorms will develop tonight ahead of a cold front approaching from the west. Some of these storms will be strong to severe. Drier conditions return for Monday and Tuesday. A more active weather pattern returns once again by midweek and beyond, with a favorable setup for multiple rounds of showers and storms through the second half of the workweek. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... Mid level shortwave over the Mid MS Valley to eject northeast acrs the Great Lakes tonight as a robust 70-80KT jet rotates around its east side. At the surface, low pressure over Northern IL to deepen as it tracks northeast thru the Great Lakes this evening and into southern Canada overnight. A southward trailing cold front will sweep east across the area late tonight and early Monday. Wind fields have responded ahead of this system with surface dew points increasing into the lower and middle 60s in the warm sector - feeding storms development in a corridor of moderate instability across IL and IN. WoFS and HRRR take main push of initial line of organized storms across Northern IN to our northwest. Additional storms starting to develop across Central IN where visible Satl imagery shows more sunshine and an axis of moderate instby. Expect convective development to continue south into this favorable region of moderate instby. These discrete storms to organize in a favorable bulk shear environment as they spread quickly east. These discrete storms are expected to quickly transition into a linear or multi-storm cluster mode. If discrete storms make it into our far west/southwest - these supercells will have a large hail and a strong tornado threat - with the highest potential from the tri-state region and southwest. The threat for damaging winds and possible embedded tornadoes will persist with the linear feature due to the favorable low level shear thru the mid to late evening hours. Eventually the convection will weaken as it tracks across the Upper Ohio Valley and instability decreases overnight. The most likely time frame for severe weather looks to begin as early as 6 pm in Eastern Indiana/Western Ohio and North Central KY with chances increasing thru 8 PM and continuing through about 11 PM as the line moves across ILN/s forecast area into Central Ohio and Northeast KY. In the post frontal environment lows tonight range from the lower 40s northwest to the mid 50s southeast. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... Quieter conditions develop on Monday as the front clears the area in the far southeast shortly after sunrise. Lingering showers persist in the far southeast through early afternoon. Drier conditions evolve area wide by late in the day but clouds look to linger. Temperatures nearly-steady or slowly falling through the 50s and into the 40s by late day. Northwest winds around 15 mph gust up to 25 mph. Surface high pressure builds into the Great Lakes with skies becoming partly cloudy Monday night. Chilly temperatures with lows from near 30 northwest to the upper 30s southeast. && .LONG TERM /TUESDAY THROUGH SUNDAY/... Building heights on Tuesday will increase overnight lows overnight about 10-15 from that morning's min temp. Afternoon highs will range from 50 in the north to near 60 just south of the Ohio River. A warm front will lift northeast through the region on Wednesday, setting off a few showers as it crosses. Behind it, southeast wind will become southerly and increase, advecting warmer air into the region. Both winds and high temps on this day are underplayed in guidance. Have increased both but this was more noticeable on the wind field. Deep zonal sw flow will pull in significant moisture to the region during the day. In the evening, an upper level lobe of vorticity will develop well ahead of the parent low that should track through northern MN. Heavy rainfall including the possibility of strong to severe storms looks to take aim on the region during the nighttime hours of Wednesday. The system will tail off over the tri-state and then orient more wsw- ene on Thursday. The deep zonal flow continues with a more westerly component and a surface high builds in the Upper Midwest. There should be an area of frontogenesis over the region Thursday, with a stationary front laying out sw-ne in the evening. The continued plume of moisture co-located with low level convergence and a developing front will bring a prolonged period of rain through Friday. The stationary front is progged to linger sw-ne over the region, and another shot of rain developing to the north of it over the CWA could begin Friday night and linger through Saturday. Timing of waves along the stationary boundary will not become apparent for a few days yet, but the boundary and atmospheric profile above it are being forecast quite uniformly by models for the extended period. The main takeaway is the increased threat for a prolonged period of consistent moderate to occasionally heavy rainfall that will be enhanced at times with waves of low pressure tracking ne along the stationary front. This pattern will set the stage for a significant flooding threat to the region. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... A line of strong to severe storms has developed in the moderately unstable airmass across IN and western Ohio ahead of a cold front. This line of thunderstorms to push east across the TAF sites thru about 03Z across the Central Ohio TAF sites. Some of the storms may be strong to severe with damaging winds being the main threat. Have gusts to 40KTs at KCVG/KLUK but winds could be locally higher. Have timed out the impacts of lower visibility reductions at each terminal with a TEMPO group of thunderstorms. Coverage of thunderstorm activity should decrease from the west between after 03Z, with mainly dry conditions expected thereafter. However a few isolated showers will remain possible through daybreak as the cold front progresses through the area. A wind shift to the northwest will occur around 10z for western TAF sites and continue to the east through 12z. MVFR ceilings are expected to continue into Monday aftn in the post frontal environment. OUTLOOK...MVFR CIGs may persist into Monday evening. Showers and thunderstorms will be possible at times Wednesday and Thursday. MVFR/IFR conditions will be possible at times Wednesday through Thursday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...Franks AVIATION...AR
Hazardous weather outlook, Mar 30, 3:54 PM EDT, 5 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 354 PM EDT Sun Mar 30 2025 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-312000- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery- Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 354 PM EDT Sun Mar 30 2025 This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northeast Kentucky, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...This afternoon and tonight. Showers and storms are expected this evening, some of which will be severe. Damaging winds are the primary threat, though large hail and a few tornadoes are also be possible. .DAYS TWO THROUGH SEVEN...Monday through Sunday. On Wednesday and Wednesday night, a few strong to severe storms are possible. In addition, an active pattern with episodes of storms are expected through Sunday. The potential of heavy rain with each wave of systems poses a significant increase in the threat of flooding, possibly widespread flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, Mar 30, 9:27 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
927 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Tstm Wnd Gst 1 NE Woodbourne-Hyde Pa 39.67N 84.16W
03/30/2025 M74 MPH Montgomery OH Amateur Radio
Measured with Davis.
&&Local storm report, Mar 30, 9:28 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
928 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM Tstm Wnd Gst 2 NW Vandalia 39.91N 84.22W
03/30/2025 M58 MPH Montgomery OH ASOS
ASOS station KDAY Dayton International
Airport.
&&Local storm report, Mar 30, 9:30 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
930 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM Tstm Wnd Gst 2 SSE Wilmington 39.42N 83.82W
03/30/2025 M49 MPH Clinton OH Official NWS Obs
&&Local storm report, Mar 30, 9:31 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
931 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM Tstm Wnd Gst 2 SSE Wilmington 39.42N 83.82W
03/30/2025 M56 MPH Clinton OH Official NWS Obs
Corrects previous tstm wnd gst report from 2
SSE Wilmington.
&&Special weather statement, Mar 30, 9:34 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
934 PM EDT Sun Mar 30 2025
KYZ093-OHZ078>081-310200-
Campbell KY-Clermont OH-Highland OH-Adams OH-Brown OH-
934 PM EDT Sun Mar 30 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SOUTHERN CAMPBELL...
CENTRAL CLERMONT...BROWN...NORTHWESTERN ADAMS AND HIGHLAND COUNTIES
THROUGH 1000 PM EDT...
At 934 PM EDT, strong thunderstorms were located along a line
extending from near Lynchburg to near Neville, moving east at 50 mph.
HAZARD...Wind gusts up to 45 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
New Richmond, May Hill, Gubser Mill, Nicholsville, State Route 32 at
US Route 68, Campbell County Lake, Belfast, Seaman, Point Isabel,
Highland Holiday, State Route 32 at US Route 62, Owensville, Bethel,
New Hope, Highland County Airport, Rocky Fork Lake, East Fork State
Park, Marshall, California, and Russell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 100 AM EDT for northern
Kentucky...and south central and southwestern Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3887 8440 3926 8400 3925 8384 3922 8384
3922 8381 3925 8379 3923 8336 3889 8359
TIME...MOT...LOC 0134Z 273DEG 45KT 3923 8388 3888 8425
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH
McGinnisLocal storm report, Mar 30, 9:37 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
937 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM Tstm Wnd Gst 3 ESE Wilmington 39.43N 83.78W
03/30/2025 M60 MPH Clinton OH ASOS
KILN ASOS.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 8:10 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 65 min |
| Mar 30, 8:15 PM EDT | Tornado Warning | ILN | Butler, Hamilton | 30 min |
| Mar 30, 8:22 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Champaign, Clark, Darke, Greene, Miami and 2 more | 53 min |
| Mar 30, 8:34 PM EDT | Special Weather Statement | ILN | Hardin, Logan, Union | 56 min |
| Mar 30, 8:36 PM EDT | Tornado Warning | ILN | Butler, Warren | 24 min |
| Mar 30, 8:40 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 65 min |
| Mar 30, 8:57 PM EDT | Tornado Warning | ILN | Butler, Clinton, Warren | 33 min |
| Mar 30, 9:07 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Champaign, Clark, Clinton, Fayette, Greene and 4 more | 53 min |
| Mar 30, 9:11 PM EDT | Tornado Warning | ILN | Clinton, Fayette, Greene, Warren | 34 min |
| Mar 30, 9:20 PM EDT | Tornado Warning | ILN | Clinton, Fayette, Highland | 25 min |
| Mar 30, 9:26 PM EDT | Special Weather Statement | ILN | Delaware, Union | 49 min |
| Mar 30, 9:34 PM EDT | Special Weather Statement | ILN | Brown, Clermont, Highland | 26 min |
| Mar 30, 9:38 PM EDT | Tornado Warning | ILN | Fayette, Franklin, Madison, Pickaway | 37 min |
| Mar 30, 9:44 PM EDT | Tornado Warning | ILN | Clinton, Fayette, Highland, Ross | 31 min |
| Mar 30, 9:46 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Fayette, Franklin, Highland, Licking and 4 more | 59 min |
| Mar 30, 10:23 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 52 min |
| Mar 30, 10:39 PM EDT | Special Weather Statement | ILN | Hocking | 51 min |
| Mar 30, 10:46 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 44 min |
| Mar 30, 10:53 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 52 min |
| Mar 30, 11:13 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 62 min |
| Mar 30, 11:38 PM EDT | Special Weather Statement | ILN | Adams | 37 min |
| Mar 30, 11:51 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 54 min |
| Mar 30, 11:58 PM EDT | Special Weather Statement | ILN | Pike | 32 min |
| Mar 31, 3:08 PM EDT | Flood Watch | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 6 days |
Nearby
Tornado Warnings in Ohio, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.